Change search
ReferencesLink to record
Permanent link

Direct link
John-Nirenberg lemmas for a doubling measure
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2011 (English)In: Studia Mathematica, ISSN 0039-3223, Vol. 204, no 1, 21-37 p.Article in journal (Refereed) Published
Abstract [en]

We study, in the context of doubling metric measure spaces, a class of BMO type functions defined by John and Nirenberg. In particular, we present a new version of the Calderon-Zygmund decomposition in metric spaces and use it to prove the corresponding John Nirenberg inequality.

Place, publisher, year, edition, pages
2011. Vol. 204, no 1, 21-37 p.
Keyword [en]
John-Nirenberg lemma, doubling measure, Calderon-Zygmund decomposition, good-lambda inequality
National Category
URN: urn:nbn:se:kth:diva-38320DOI: 10.4064/sm204-1-2ISI: 000293110900002ScopusID: 2-s2.0-80051756051OAI: diva2:436755
Available from: 2011-08-24 Created: 2011-08-24 Last updated: 2011-08-24Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Kansanen, Outi Elina
By organisation
Mathematics (Dept.)
In the same journal
Studia Mathematica

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 197 hits
ReferencesLink to record
Permanent link

Direct link